# SDR ASAA2023052743371

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 26,408 hours, 8,273 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C13369
- Condition: Inoperative
- Location: E/E Bay
- Part time: 26,392 hours, 8,268 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY DISCHARGE LIGHT ILLUMINATED. GROUNDED - YES. M5 BAT CHARGER STATUS LIGHTS OFF. CONFIRMED CORRECT VOLTAGE @ D42 PINS 10, 7, AND 4. P92 C809 CYCLE NO HELP. REMOVED AND REPLACED MAIN BATTERY CHARGER (M5) PER B737-900 AMM 24-31-21.
